PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 63-81
Tytuł artykułu

The almost sure central limit theorems for certain order statistics of some stationary Gaussian sequences

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Suppose that X1, X2, … is some stationary zero mean Gaussian sequence with unit variance. Let {kn} be a certain nondecreasing sequence of positive integers, [...] denote the kn largest maximum of X1, … Xn. We aim at proving the almost sure central limit theorems for the suitably normalized sequence [...] under certain additional assumptions on {kn} and the covariance function [...]
Rocznik
Tom
63
Numer
1
Strony
63-81
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
  • Faculty of Applied Informatics and Mathematics, (Wydział Zastosowań Informatyki i Matematyki), Department of Applied Mathematics (Katedra Zastosowań Matematyki), Warsaw University of Life Sciences (SGGW), ul. Nowoursynowska 159, 02-776 Warszawa, Poland
Bibliografia
  • Csaki, E., Gonchigdanzan, K., Almost sure limit theorem for the maximum of stationary Gaussian sequences, Statist. Probab. Lett. 58 (2002), 195-203.
  • Dudziński, M., An almost sure maximum limit theorem for certain class of dependent stationary Gaussian sequences, Demonstratio Math. 35 (4) (2002), 879-890.
  • Leadbetter, M. R., Lindgren, G. and Rootzen, H., Extremes and Related Properties of Random Sequences and Processes, Springer-Verlag, New York, Heidelberg, Berlin, 1983.
  • Stadtmueller, U., Almost sure versions of distributional limit theorems for certain order statistics, Statist. Probab. Lett. 58 (2002), 413-426.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0007-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.